LETTERS TO THE EDITOR
Renbök phenomenon in a patient with alopecia areata universalis and psoriasis
Version of Record online: 13 DEC 2011
© 2011 Japanese Dermatological Association
The Journal of Dermatology
Special Issue: Special Issue: Psoriasis (pages 211-289)
Volume 39, Issue 3, pages 288–289, March 2012
How to Cite
OISO, N. and KAWADA, A. (2012), Renbök phenomenon in a patient with alopecia areata universalis and psoriasis. The Journal of Dermatology, 39: 288–289. doi: 10.1111/j.1346-8138.2011.01438.x
- Issue online: 21 FEB 2012
- Version of Record online: 13 DEC 2011
Figure S1. Clinical figure of the recurring scaly erythematous guttate lesions on the back in April 2010.
Figure S2. Clinical figure of the worsening scaly erythematous plaques on the bilateral knees and the recurring scaly erythematous guttate lesions on the forelegs and dorsal feet in April 2010.
|JDE_1438_sm_FigS1.jpg||3978K||Supporting info item|
|JDE_1438_sm_FigS2.jpg||4410K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.